# SDR UIEA201000021

- Difficulty date: January 18, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2200 S38-40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AFT TO BULK CARGO BEAM BS 2200 S38-40R.  DAMAGED AREA TRIMMED OUT AREA REINFORCED WITH DOUBLER IAW SRM 51-40-03, FIG 1.
